# SDR DALA2017050603691

- Difficulty date: May 3, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN FLOOR STRUCTURE STATION 277 LBL 45 FWD LAV DUMP TUBE BRACKET IS CORRODED. MAINTENANCE REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT BRACKET AT LBL 45 AT FWD LAV DUMP TUBE AT FS 277 IAW DRAWING 417A8761 REV M AND SRM 51-40-02.
